I have read that certain medications make people look older then they really are.
This theory will be very hard to confirm with any certainty mainly because taking sleeping pills for 3 years means that one either has a health issue that requires this type of treatment or one has an addiction. Either the addiction or the co-existing condition that is causing the sleep problems could be contributing to the quicker onset of aging. The simple fact of taking sleeping pills for 3 years may not be the only contributing factor to the seemingly quicker aging.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 3 answers
Posted 10 Mar 2016 • 2 answers
Posted 1 Jun 2016 • 5 answers
Posted 11 Jun 2016 • 0 answers
Is it OKto take sleeping pills and methylprednisolone at the same time to fight the insomnia that...
Posted 3 Jun 2017 • 1 answer